# SDR RAIA00403011

- Difficulty date: March 15, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 17,917 hours, 19,120 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Part number: AX40
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5542-STL- CAPTAIN'S HEADSET INOP. MAINTENANCE REMOVED AND REPLACED CAPTAIN'S HEADSET.
